# SDR CA190320015

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C DIVERTED DUE TO A CRACKED RH WINDSHIELD.
